# SDR FDEA200907102581

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 57,749 hours, 13,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24432
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP AFT OTBD SEGMENT LWR SURFACE FOUND 1EA EXISTING   DOUBLER NOT REPAIRED IAW SRM AT XIFH 276.  REPAIRED AS PER SRM57-10-00 FIG3 VOL1 REV 40.
